# SDR DALA2023053004308

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1701, FOUND WASTE ACCESS DOOR SKIN CORROSION. CORRECTIVE ACTION: WASTE ACCESS DOOR SKIN CORROSION REMOVED AND MEASURED: ORIGINAL THICKNESS T IS 0.140", THE DEPTH OF CLEANUP X=0.030">20%T, FOUND OUT OF LIMIT AS PER B767-300 SRM 52-40-01-1A-4 FIG 201 RELEASE 121.00-01/31/23. REMOVED AND REPLACED THE WASTE ACCESS DOOR AS PER B767-300 AMM 52-49-07 RELEASE 138.01-05/16/23. (LP 2788419)
